MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F VER 135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F VER 135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451414H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an interventional procedure a crack was found at the connection of a 4f vertebral (vert) 135 degree 100cm tempo diagnostic catheter.There was no reported patient injury.The patient was admitted to the hospital for treatment for prostatic hyperplasia, and was given interventional treatment after completing relevant auxiliary examinations.The medical staff opened the device according to the regular operation.The hospital reported it as an adverse event to the china nmpa directly.Device was not returned as expected.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, during an interventional procedure a crack was found at the connection of a 4f vertebral (vert) 135-degree 100cm tempo diagnostic catheter.There was no reported patient injury.The patient was admitted to the hospital for treatment for prostatic hyperplasia and was given interventional treatment after completing relevant auxiliary examinations.The medical staff opened the device according to the regular operation.The hospital reported it as an adverse event to the china nmpa directly.The device was not returned for evaluation.A product history record (phr) review of lot 18078903 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub ¿ catheters-cracked¿ could not be confirmed or further clarified without the return of the device for evaluation.Procedural and/or handling factors such as device damage upon removal from the packaging or loading a wire.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 4F VER 135 DEGREE 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16275148
Report Number9616099-2023-06236
Device Sequence Number12454213
Product Code DQO
UDI-Device Identifier10705032007856
UDI-Public(01)10705032007856(17)241231(10)8078903
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number451414H0
Device Catalogue Number451414H0
Device Lot Number18078903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/31/2023
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown